MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reagent lot 868732 had an expiration date of 31-may-2026.For 1 event: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the sample was received for investigation.For 8 events: 1.Summary of investigation results: the investigation was unable to determine a specific root cause.As no sample material was available, further investigation was not possible.2.Summary of follow-up/corrective actions taken: there were no follow-up/corrective actions.For 1 event: 1.Summary of investigation results: the investigation did not identify a product problem.The cause of the event could not be determined.2.Summary of follow-up/corrective actions taken: the sample was received for investigation.Interference testing was performed; no interference affecting the ft4 iv results was identified.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.For all 10 events: 3.Device returned to manufacturer? no 4.Device labeled "for single use?" no 5.Device reprocessed and reused? no.
 
Event or Problem Description
1.There was an allegation of questionable elecsys ft4 iv results for: 2 patient sample from a cobas e 801 analytical unit 3 patient samples from the cobas 8000 core unit and a cobas e 801 analytical unit.5 patient sample from a cobas 8000 core unit.2.Patient age range: 22-66 years, 1-asku, 3.Patient weight range: asku, 4.Patient sex breakdown: 3-female, 7-male, 5.Patient race breakdown: 1-asian, 9-asku, 6.Patient ethnicity breakdown: 1-non-hispanic/latino, 9-asku.
 
Additional Manufacturer Narrative
For the last event: 1.Summary of investigation results: the investigation did not identify a product problem.The root cause was due to a detected interference factor in the sample.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." and "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." 2.Summary of follow-up/corrective actions taken: no follow-up/corrective actions were taken.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24183960
Report Number1823260-2026-00278
Device Sequence Number13265958
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized10
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190,09043284214
Device Lot Number868732,ASKU
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown